Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 31, NWS Buffalo, NY

June 29, 2006Allegany County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 29, 2006, 3:16 PM EDT for Allegany County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2006, 3:16 PM EDT (19:16 UTC)
Expired
Jun 29, 2006, 4:15 PM EDT
In force
59 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Allegany County, NY

The radar

The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2006-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2006-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 291916
SVRBUF
NYC003-292015-
/O.NEW.KBUF.SV.W.0031.060629T1916Z-060629T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
316 PM EDT THU JUN 29 2006

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEGANY COUNTY IN WESTERN NEW YORK

* UNTIL 415 PM EDT

* AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES WEST OF WELLSVILLE...
  AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WELLSVILLE BY 330 PM EDT...

LAT...LON 4218 7826 4200 7828 4193 7769 4220 7767

$$

TJP
2 follow-up statements
000 
WWUS51 KBUF 291945
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EDT THU JUN 29 2006

NYC003-292015-
/O.CON.KBUF.SV.W.0031.000000T0000Z-060629T2015Z/
ALLEGANY NY-
344 PM EDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR ALLEGANY COUNTY...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WELLSVILLE...MOVING
EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANDOVER BY 350 PM EDT...

LAT...LON 4218 7826 4200 7828 4193 7769 4220 7767

$$

ZAFF
000 
WWUS51 KBUF 292011
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
408 PM EDT THU JUN 29 2006

NYC003-292018-
/O.EXP.KBUF.SV.W.0031.000000T0000Z-060629T2015Z/
ALLEGANY NY-
408 PM EDT THU JUN 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR ALLEGANY COUNTY EXPIRES AT 415
PM EDT...

AT 408 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A NEW LINE OF STORMS HAVE DEVELOPED OVER WESTERN ALLEGANY COUNTY AND 
WILL ONCE AGAIN BE MOVING EASTWARD OVER THE NEXT HOUR.  ADDITIONAL 
WARNINGS MAY BE ISSUED. 

LAT...LON 4218 7826 4200 7828 4193 7769 4220 7767

$$

ZAFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:58 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 29, 1:58 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BUFFALO NY
158 PM EDT THU JUN 29 2006

.UPDATE...

JUST A QUICK UPDATE ON THE DEVELOPING CONVECTION....

MOST AREAS HAVE NOW REACHED THEIR CONVECTIVE TEMPERATURE (23C OR
S0) WITH THE VIS IMAGERY SHOWING A LOT OF ENHANCED CU WITH
EMBEDDED CB. SB CAPES ARE NOW IN THE 1200-1500 J/KG RANGE AWAY
FROM LAKE ERIE WHILE LOW LEVEL SHEAR REMAINS NEGLIGIBLE. LIKE
YESTERDAY THOUGH...SPEED SHEAR ALOFT MAY BE ENOUGH TO HELP
ORGANIZE INDIVIDUAL CELLS. AGAIN...THESE SHOULD PULSE STORMS IN
NATURE.

ORIGINAL FEELING WAS THAT THE LAKE ERIE SHADOW WOULD NOT BE
SIGNIFICANT...BUT ON THE CONTRARY...VIS IMAGERY SHOWS A ROTATING
SHADOW AXIS THAT IS SHIELDING THE IAG FRONTIER. THIS SHADOW WILL
ERODE LATE THIS AFTERNOON...SO CAREFUL ATTENTION WILL HAVE TO BE
PAID TO THE LINE OF STRONG STORMS CURRENTLY CROSSING THE IAG
PENINSULA.

OVER OUR CWA AT THE MOMENT...STORMS APPROACHING ROCHESTER HAVE
PICKED UP IN INTENSITY WITH A MARKED INCREASE IN LIGHTNING
SIGNIFYING STRONG UPDRAFTS. SMALL HAIL AND STRONG WIND GUSTS MAY
ACCOMPANY THESE STORMS.

REGULAR AFD WILL BE ISSUED AROUND 1930Z.

RSH

&&

.PREV DISCUSSION...
/ISSUED 1039 AM EDT THU JUN 29 2006/

UPDATE...

GIVEN THE AMOUNT OF DESTABLIZATION AND MOISTURE CONVERGENCE OVER
THE PAST HOUR (AS PER MSAS AND LAPS SVR WX PARAMETERS)...HAVE
DECIDED TO RAISE THE POPS FROM LIKELY TO CAT ACROSS ALL OF THE
REGION.

STORMS ARE ALREADY DEVELOPING AHEAD OF A SHORTWAVE OVER THE
NIAGARA PENINSULA AND NIAGARA COUNTY. UNLIKE YESTERDAY WHEN A LAKE
SHADOW PROTECTED A LARGE PORTION OF THE IAG FRONTIER...AM NOT
EXPECTING A SIGNIFICANT SHADOW TODAY...AND ANYTHING THAT DOES FORM
SHOULD EASILY BE OVERCOME BY THE SYNOPTIC SHORTWAVE NOW CROSSING
EXTREME SOUTHERN ONTARIO.

RSH

PREV DISCUSSION...
/ISSUED 952 AM EDT THU JUN 29 2006/

UPDATE...

A SHORTWAVE CENTERED OVER DTW AT 13Z (SEE WV IMAGERY) WILL
CONTINUE TO MOVE EAST DURING THE COURSE OF THIS MIDDAY AND
AFTERNOON. THIS FEATURE WILL INTERACT WITH AN UNSTABLE AIRMASS
THAT IS ALREADY IN PLACE AND AS A RESULT THERE WILL BE THE
LIKELIHOOD OF SOME MORE SHOWERS AND THUNDERSTORMS.

THE 12Z KBUF SOUNDING REVEALED EARLY MORNING CAPES IN EXCESS OF
500 J/KG...AND THIS AIRMASS WILL BECOME INCREASINGLY UNSTABLE AS
THE DAY WEARS ON. UP AT H5...TEMPS WILL DROP TO -17C WHILE H8
TEMPS WILL DROP TO -10C. THIS IN COMBINATION WITH DIURNAL SFC
HEATING PUSHING SFC TEMPS TO 23/24C WILL PRODUCE AFTERNOON CAPES
OF 1500 J/KG.

SINCE THE FRZG LEVEL WILL BE CLOSE TO OR JUST BLO 10K FT...HAIL
WILL BE A CONCERN WITH ANY STRONG STORMS AS WELL AS DAMAGING
STRAIGHT LINE WINDS. THE GREATEST CHANCE FOR ANY STRONG TO SEVERE
STORMS THIS AFTERNOON WILL COME AFTER 2 PM...AND WILL BE FOUND
MAINLY EAST OF ROC ELM.

IN GENERAL...THE EARLY MORNING PACKAGE LOOKS GOOD. ONLY TWEAKED
TEMPS AND GRIDDED DATA TO REFLECT MORNING CONDITIONS.

RSH

PREV DISCUSSION...
/ISSUED 300 AM EDT THU JUN 29 2006/

SHORT TERM /TODAY THROUGH SATURDAY/...

A SHARP UPPER TROUGH WILL CROSS THE AREA TODAY BRINGING WITH IT
ANOTHER THREAT OF AFTERNOON THUNDERSTORMS.  INSTABILITY WILL BE
ENOUGH FOR A SLIGHT THREAT OF SEVERE CONDITIONS EAST OF THE GENESEE
VALLEY. THE UPPER TROUGH WILL BEGIN TO WITHDRAW NORTHWARD TONIGHT,
WHILE THE WRF MODEL SHOWS A SLUG OF MOISTURE MOVING INTO THE AREA
FRIDAY, IT LOOKS LIKE IT IS OVER-REACTING TO A MINOR WIGGLE IN THE
FLOW, SO WE HAVE FOLLOWED THE GFS AND THE PREVIOUS PACKAGE AND KEPT
ONLY A SLIGHT CHANCE OF PRECIPITATION FOR FRIDAY.

EXPECT BENIGN WEATHER FRIDAY NIGHT AND MOST OF SATURDAY.  TIMING OF
THE NEXT WAVE AND FRONT IS A PROBLEM. THE 00Z GFS HOLDS IT OFF UNTIL
SATURDAY NIGHT, BUT THE WRF AND SEVERAL SREF PERMUTATIONS SHOW IT
COMING DURING SATURDAY, SO WE HAVE KEPT 30% POPS IN SATURDAY
AFTERNOON.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

A BRISK ZONAL FLOW WILL CONTINUE IN THE UPPER ATMOSPHERE WITH WEAK
SHORT WAVES EXPECTED TO MOVE EAST ACROSS THE LOWER LAKES REGION
THROUGH THE PERIOD. AT THE SURFACE...LOW PRESSURE IS FORECAST TO
TRACK EAST FROM ONTARIO INTO QUEBEC SATURDAY NIGHT INTO SUNDAY WITH
A TRAILING WEAK COLD FRONT SCHEDULED TO MOVE THROUGH SUNDAY. THIS
WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS. A WEAK RIDGE
WILL FOLLOW SUNDAY NIGHT THEN ANOTHER WEAK LOW WILL APPROACH AND
MOVE ACROSS THE AREA MONDAY. AT THIS POINT THE TIMING LOOKS GOOD FOR
TUESDAY THE 4TH. ALTHOUGH WE CANT RULE OUT ISOLATED ACTIVITY...IT
DOES LOOK LIKE IT WILL BE GENERALLY RAIN FREE. AN UPPER DISTURBANCE
IS EXPECTED TO MOVE THROUGH THE AREA WEDNESDAY BUT ONCE AGAIN IT
SHOULD REMAIN RAIN FREE THE VAST MAJORITY OF THE TIME. TEMPERATURES
THROUGHOUT SHOULD BE NEAR NORMAL...NO EXTREMES.

AVIATION...

LOW PRESSURE OVER SOUTHWEST ONTARIO IS FORECAST TO MOVE NORTHEAST
NORTH OF LAKE ONTARIO WITH A TRAILING TROUGH EXPECTING TO TOUCH OFF
MORE SCATTERED SHOWERS AND THUNDERSTORMS FIRST ALONG THE LAKE ERIE
SHORE SOUTH OF BUFFALO LATER THIS MORNING SPREADING INTO THE FINGER
LAKES REGION THIS AFTERNOON WITH MORE ACTIVITY EXPECTED TO DEVELOP
OVER THE NIAGARA PENINSULA AND MOVING ACROSS THE NIAGARA FRONTIER.
VFR CONDITIONS WILL PERSIST ACROSS MOST OF THE REGION EARLY THIS
MORNING EXCEPT FOR MVFR TO OCCASIONALLY IFR VSBYS IN FOG EAST OF
LAKE ONTARIO AND MAINLY MVFR VSBYS IN FOG ACROSS PARTS OF THE FINGER
LAKES REGION ESPECIALLY IN AREAS THAT RECEIVED THE HEAVY RAIN
YESTERDAY. THE THUNDERSTORMS WILL OCCASIONALLY LOWER VSBYS TO THE
MVFR RANGE DURING THE AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TODAY MAINLY FROM THE GENESEE VALLEY EAST BUT IT IS TO
EARLY TO PUT IT IN ANY OF THE TAF SITES AT THIS TIME.

HYDROLOGY...

A FLOOD WARNING CONTINUES TODAY ON THE BLACK RIVER EAST OF LAKE
ONTARIO. MINOR FLOODING WILL CONTINUE FOR AWHILE, BUT IN THE LOWER
REACHES OF THE RIVER AS IT GETS CLOSER TO WATERTOWN, THE CREST
SHOULD BE JUST UNDER THE FLOOD STAGE.  ADDITIONAL RAIN FROM
AFTERNOON THUNDERSTORMS MAY REQUIRE EXTENDING THE FLOOD WARNING
TONIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

UPDATE...RSH
Hazardous weather outlook, Jun 29, 3:09 AM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
309 AM EDT THU JUN 29 2006

NYZ001>003-010>013-019-020-085-300715-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ004>006-014-021-300715-
WAYNE-NORTHERN CAYUGA-OSWEGO-ONTARIO-ALLEGANY-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-300715-
JEFFERSON-LEWIS-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. A FLOOD WARNING REMAINS
IN EFFECT FOR THE BLACK RIVER THROUGH EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042-043-062-063-300715-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND
LAKE ONTARIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-064-065-SLZ022-024-300715-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
309 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO
AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jun 29, 9:46 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
946 AM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     WEBSTER                 43.21N 77.42W
06/28/2006                   MONROE             NY   PUBLIC

            SEVERAL LARGE MAPLE TREES SNAPPED IN HALF. ALL DAMAGE
            LYING IN ONE DIRECTION.

0500 PM     FLASH FLOOD      WEBSTER                 43.21N 77.42W
06/28/2006                   MONROE             NY   PUBLIC

            GARAGE DOOR BLOWN IN.

&&

SAGE
Local storm report, Jun 29, 2:12 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
212 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             HENRIETTA               43.07N 77.61W
06/29/2006  E1.50 INCH       MONROE             NY   BROADCAST MEDIA

&&

TJ

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 12:19 PM EDTSpecial Marine WarningBUF86 min
Jun 29, 2:03 PM EDTSevere Thunderstorm WarningBUFMonroe57 min
Jun 29, 2:18 PM EDTSpecial Marine WarningBUF57 min
Jun 29, 2:27 PM EDTSpecial Marine WarningBUF63 min
Jun 29, 3:12 PM EDTSpecial Marine WarningBUF93 min
Jun 29, 3:32 PM EDTSevere Thunderstorm WarningBUFWayne58 min
Jun 29, 3:39 PM EDTSevere Thunderstorm WarningBUFWyoming66 min
Jun 29, 4:15 PM EDTSevere Thunderstorm WarningBUFAllegany60 min
Jun 29, 4:37 PM EDTSevere Thunderstorm WarningBUFCayuga23 min
Jun 29, 4:40 PM EDTSpecial Marine WarningBUF35 min
Jun 29, 4:50 PM EDTSevere Thunderstorm WarningBUFOswego55 min
Jun 29, 5:33 PM EDTSevere Thunderstorm WarningBUFJefferson32 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.